# SDR RRXA011041

- Difficulty date: April 30, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 80,098 hours, 31,550 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899096
- Part serial: 109987
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

ENGINE NR 1 ON TAKEOFF INTERMITTENT FIRE WARNING.  AS PER QRH, ENG WAS SHUT DOWN AND FIRE LOOP TESTED.  IT DID NOT RESET.  DISCHARGED BOTTLE NR 1, WAITED 30 SEC, FIRE LOOP TESTED.  IT DID NOT RESET, DISCHARGED BOTTLE NR 2, WAITED 30 SEC, LOOP DID NOT TEST.  ALL OTHER INDICATIONS NORMAL.  REMOVED AND REPLACED NR 1 ENGINE RT FWD FIRE DET LOOP.  PERFORMED ENGINE RUN-UP IAW EMERY RUN-UP HANDBOOK, NO DEFECTS DURING RUN.  PRESET CSD PRIOR TO RUN-UP.
